# SDR DALA2021082705088

- Difficulty date: August 25, 2021
- Submitted: August 28, 2021
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 104,031 hours, 15,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 198 ON PDC FLIGHT DECK CHECK MAINTENANCE FOUND EMERGENCY ESCAPE SLIDE AND SPOILER LIGHT NOT TESTING. CORRECTIVE ACTION: REPLACED BATTERY AND BATTERY CHARGER. SYSTEM OPERATION NORMAL (LP 7634860)
